MathSciNet Relay Station
MathSciNet bibliographic data
MR243467 (39 #4788) 53.75
Wente, Henry C. An existence theorem for surfaces of constant mean curvature. J. Math. Anal. Appl. 26 1969 318–344.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement